Translator Disclaimer
June 2007 On the Benson-Ratcliff invariant of coadjoint orbits on nilpotent Lie groups
Ali Baklouti, Khaled Tounsi
Osaka J. Math. 44(2): 399-414 (June 2007).

Abstract

We provide in this paper a counterexample to the Benson-Ratcliff conjecture about a cohomology class invariant on coadjoint orbits on nilpotent Lie groups. We prove that this invariant never vanishes on generic coadjoint orbits for some restrictive classes. As such, it does separate up to invariant factor, unitary representations associated to generic orbits in some cases.

Citation

Download Citation

Ali Baklouti. Khaled Tounsi. "On the Benson-Ratcliff invariant of coadjoint orbits on nilpotent Lie groups." Osaka J. Math. 44 (2) 399 - 414, June 2007.

Information

Published: June 2007
First available in Project Euclid: 5 July 2007

zbMATH: 1143.22007
MathSciNet: MR2351008

Subjects:
Primary: 22D10, 22E27

Rights: Copyright © 2007 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.44 • No. 2 • June 2007
Back to Top